# SDR 06FDEA0261

- Difficulty date: January 18, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 43,840 hours, 19,159 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED LT FS 4100 AND FS 4120 , FR 76.  REPAIR REQUIRES EVALUATION FOR MAJOR /MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO EXISTING SRM REPAIR.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH FEDEX EA 6-5330-94671.  REPAIR EVALUATED PER GMM 6-2-100 CLASSIFIED AS MAJOR.
